# SDR CA990323009

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 4025700
- Condition: Broken
- Location: Lt Mlg
- Component: 4550402
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING TAKEOFF, A VIBRATION WAS NOTICED. WHILE IN CLIMB, THE PILOT TRIED TO SELECT 'GEAR UP', BUT THE SELECTOR DETENT KEPT THE SELECTOR IN THE 'DOWN' POSITION.  ON INSPECTION, THE REAR LUG ON THE LEFT MLG UPPER TORQUE LINK WAS FOUND BROKEN.  BUSHINGS ON STRUT WERE DISTRESSED, BUT LOWER TORQUE LINK HAD NO SIGN OF DAMAGE.  ALL BUSHINGS, BOLTS AND LOWER TORQUE LINKS WERE REPLACED.  NOTE:  GEAR SQUAT SWITCH IS LOCATED ON LEFT UPPER TORQUE LINK.
